# SDR RRXA000874

- Difficulty date: February 22, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CHAFFING AT THE LT AFT FILLET WEB AT FUSELAGE STA 920, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.   REMOVED DAMAGE, ALODINED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 51-1-21 AND E.O. NR 99-236 WITH APPROVED 8110-3 DATED 2-15-00.
